# SDR DXTA200702702

- Difficulty date: December 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 9,746 hours, 6,148 cycles
- Engine: Allsn AE3007C
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 701730031444
- Part serial: 00102183
- Condition: Inoperative
- Location: E/E Bay
- Part time: 3,238 hours, 1,985 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE (TRIM SW FAIL L) ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED THE NR 2 INTEGRATED AVIONICS COMPUTER IAW THE CESSNA 750 MAINTENANCE MANUAL 34-25-01.
